Phone orders within Australia: 0415 099 897
Phone orders within Australia: 0415 099 897

RETAIL CUSTOMERS    Login | Register
MY CART:    View | Checkout

Topical steroid withdrawal/Red skin syndrome - 8 y.o. girl.

 

  Fig. 1. This 8 year old girl suffered severe generalised "eczema" since she was 2 years old. Since then, she had been treated daily with topical steroids including Dermaid, Elocon, Eleuphrat, Sigmacort and even Elidel which is a very potent immune-suppressant drug. Any dose reduction resulted in severe rebound symptoms - the so-called “Red Skin Syndrome”. Note the marked inflammation and tissue swelling around the eyes and mouth. She was commenced on daily wheatgrass extract plus oral wheatgrass extract, and gradual reduction of steroids began. 
   
  Fig. 2. After 5 months and a lot of hard work on the part of the girl’s mother, her skin is now “normalised” and she has had no further recurrence of eczema. At this stage, she uses the wheatgrass extract only, about three times a week, and has reduced oral extract dose by half. 

Mother's Testimonial:

Dear Dr. Chris.
I would like to thank you for all your help and support through out the ordeal I went through with my daughter's eczema. Without you and your wheatgrass, I would have just keep going back to cortisone as it's the only cream that the Specialist will recommend and didn't realised how much damaged it was causing my daughters skin especially the face. I have not applied cortisone on her face since using wheatgrass and will never use it again. I can't thank you enough for helping me heal my daughter's face. Thank you once again from the bottom of my heart. 
Jo-Anne.*


Dr. Chris Reynolds' comment:

This is a classic case of topical steroid-induced, Red Skin Syndrome. A situation where topical steroids have, over time, strongly suppressed one's topical (and systemic) immunity, and atrophied the skin to the point that reduction of steroid dosage leads to often severe rebound inflammation and swelling. This can be quite unbearable for the patient and take many months to overcome and a lot of suffering if the patient ceases steroids suddenly.

Until I came across wheatgrass, which helps prevent this rebound, my only option was to do what most doctors still do - give the patient a stronger steroid to reduce inflammation and other symptoms of topical steroid withdrawal. Some specialists in this field recommend abrupt and complete cessation of all steroids and for the patient to go "cold turkey". Given the thousands of patients I have successfully helped dispense completely with these skin-damaging applications using a simple wheatgrass extract, I would have to challenge their approach. After all, they are not the ones who have to suffer the withdrawal.

  • Infantile eczema? Avoid topical steroids. Use wheatgrass.
  • Eczema/TSW Case #1. 8 y.o. girl - topical steroid-free after 5 months wheatgrass extract
  • Eczema/TSW Case #2. 10 y.o. girl - topical steroid free after 4 months wheatgrass extract
  • Eczema/TSW Case #3. Adult - 12 years steroid-dependent recovers in 3 months with wheatgrass extract
  • Eczema/TSW Case #4. Wheatgrass protects topical steroid damaged skin from herpes infection & TS dependency overcome (Graphic content)
  • Eczema/TSW Case #5. Adult chronic eczema
  • Eczema/TSW Case #6. Recovery of steroid-damaged fingernails
  • Eczema/TSW Case #7.Why you shouldn't use other skin preparations when using wheatgrass spray for TSW


© Copyright 2017 Dr Wheatgrass. All Rights Reserved.

Web Design & Web Marketing By Luke Hayes from Medical Web Design